# SDR BAQA088337

- Difficulty date: August 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,273 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Part serial: 0483
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO UNIT CAUSES API AND RATE GYRO CAUTION LIGHT. REPLACED WITH SERVICEABLE UNIT.
